# SDR ASAA2017111722626

- Difficulty date: November 17, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,530 hours, 4,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT SIGN LENS DETACHED.  ACFT GROUNDED.   REMOVED AND REPLACED R1 DOOR LOWER FWD EXIT SIGN ASSY IAW AMM 33-51-01.  OPS CHECKED GOOD.
